# SDR NWAA081475511

- Difficulty date: April 8, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N511US
- Make and model: Boeing 757251
- Aircraft serial: 23199
- Aircraft time: 73,461 hours, 30,186 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 4 MILES FROM LANDING, FLIGHT ATTENDANTS AND PASSENGERS REPORTED A STRONG WOOD SMOKE ODOR IN THE CABIN.  FLIGHT CREW DECLARED AN EMERGENCY AS A PRECAUTIONARY ACTION.  THE FLIGHT LANDED WITHOUT INCIDENT, AIRPORT FIRE DEPARTMENT AND MAINTENANCE INSPECTED THE AIRCRAFT UPON ARRIVAL TO THE GATE AND FOUND NO EVIDENCE OF SMOKE OR FIRE IN THE PASSENGER CABIN OR CARGO COMPARTMENTS.
